Holomorphic and Meromorphic Mappings and Curvature.
Mathematische Annalen, Tome 222 (1976), pp. 171-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__222_162861,
author = {Bernard Shiffman},
title = {Holomorphic and {Meromorphic} {Mappings} and {Curvature.}},
journal = {Mathematische Annalen},
pages = {171--194},
year = {1976},
volume = {222},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__222_162861/}
}
Bernard Shiffman. Holomorphic and Meromorphic Mappings and Curvature.. Mathematische Annalen, Tome 222 (1976), pp. 171-194. http://geodesic.mathdoc.fr/item/MAN_1976__222_162861/